Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; ANESTHESIA CIRCUIT-LF
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDLINE INDUSTRIES LP MEDLINE; ANESTHESIA CIRCUIT-LF
Catalog Number
DYNJAA10731
Medical Device Problem Code
Gas/Air Leak (2946)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that the "filter cracks when push together" and this causes "leaks".In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
Cracks in circuit.
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
ANESTHESIA CIRCUIT-LF
Manufacturer
(Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key
24251712
Report Number
1417592-2026-00083
Device Sequence Number
9618098
Product Code
CAI
UDI-Device Identifier
10193489723946
UDI-Public
10193489723946
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
02/03/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Device Catalogue Number
DYNJAA10731
Device Lot Number
25JBX193
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
01/22/2026
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/06/2026
Initial Report FDA Received Date
02/03/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
03/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown